RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2001, Volume 2, Number 1, Pages 3–15 (Mi dvmg86)  

This article is cited in 2 scientific papers (total in 2 papers)

The solution of one problem of extremal decomposition

E. V. Kostyuchenko

Far Eastern National University

Abstract: We prove that the maximum value of multiplication of inner radiuses for three nonoverlapping domains in the disk attains for three equal sectors.

Full text: PDF file (219 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.54
MSC: 30C75
Received: 26.06.2000

Citation: E. V. Kostyuchenko, “The solution of one problem of extremal decomposition”, Dal'nevost. Mat. Zh., 2:1 (2001), 3–15

Citation in format AMSBIB
\Bibitem{Kos01}
\by E.~V.~Kostyuchenko
\paper The solution of one problem of extremal decomposition
\jour Dal'nevost. Mat. Zh.
\yr 2001
\vol 2
\issue 1
\pages 3--15
\mathnet{http://mi.mathnet.ru/dvmg86}
\elib{http://elibrary.ru/item.asp?id=5019958}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg86
  • http://mi.mathnet.ru/eng/dvmg/v2/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Dubinin, D. B. Karp, V. A. Shlyk, “Izbrannye zadachi geometricheskoi teorii funktsii i teorii potentsiala”, Dalnevost. matem. zhurn., 8:1 (2008), 46–95  mathnet  elib
    2. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Дальневосточный математический журнал
    Number of views:
    This page:116
    Full text:38
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019